MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH LATERAL CONNECTOR, 20MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH LATERAL CONNECTOR, 20MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 179792020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d1, d2, d3, d4, g4-510k: this report is for an unknown constructs: expedium/unknown lot.Part and lot number are unknown.Without the specific part number; the udi number and 510-k number is unknown.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that hardware removal procedure was performed on (b)(6) 2024 due to infection.During the procedure total 4 screws, 3 lateral connectors, and 7 set screws expedium were removed.This report is for one (1) unk - constructs: expedium this is report 5 of 10 for complaint pc (b)(6).This complaint is related to complaint pc-(b)(6) which captures additional impacted products.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D4: catalog and udi.G1: manufacturing site name and address.G4: pma/ 510(k).Correction: d1.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LATERAL CONNECTOR, 20MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
8472871282
MDR Report Key19101944
Report Number1526439-2024-01311
Device Sequence Number7737301
Product Code NKB
UDI-Device Identifier10705034082752
UDI-Public10705034082752
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number179792020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CONSTRUCTS: EXPEDIUM; UNK - CONSTRUCTS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM; UNK - LOCKING/SET SCREWS: EXPEDIUM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown